Almost intersecting fami lies of sets

Dániel Gerbnert, Nathan Lemons, Cory Palmer, Balázs Patkós, Vajk Szécsi

Research output: Contribution to journalArticlepeer-review

Abstract

Let us write DF(G) = {F ∈ F: F ∩ G = φ} for a set G and a family F. Then a family F of sets is said to be (≤ l)-almost intersecting (l-almost intersecting) if for any F ∈ F we have |D F(F)| ≤ l (|DF(F)| = l). In this paper we investigate the problem of finding the maximum size of an (≤ l)-almost intersecting (l-almost intersecting) family F.

Original languageEnglish
Pages (from-to)1657-1669
Number of pages13
JournalSIAM Journal on Discrete Mathematics
Volume26
Issue number4
DOIs
StatePublished - 2012

Keywords

  • Extremal set theory
  • Intersection theorems
  • Sperner-type theorems

Cite this